MathSciNet Relay Station
MathSciNet bibliographic data
MR1629870 12F12 (14H30)
Dèbes, Pierre; Harbater, David Fields of definition of $p$-adic covers. J. Reine Angew. Math. 498 (1998), 223–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement